Severe stomach pain after vomiting

Common Questions and Answers about Severe stomach pain after vomiting

stomach-pain

When he has a bad attack the back of his neck starts to hurt and he starts vomiting for hours. His abdomen pain will ease a little after he vomits but not for long. After about 24 hours of this he the pain and vomiting will stop. At first the attacks would happen every three of four months. Over time they have become more frequent. He has been to the emergency room more time than I can remember. The only med that helps at the er room is two doses of morphine.
If an obstruction goes on for a while, the pain may decrease because the bowel stops contracting. Continuous severe pain in one area can mean that the blockage has cut off the bowel's blood supply. This is called a bowel strangulation and requires emergency treatment. Vomiting. Small-bowel obstructions usually cause vomiting. The vomit is usually green if the obstruction is in the upper small intestine and brown if it is in the lower small intestine. Elimination problems.
The pain in my stomach was so severe before and after vomiting I could not stand. The pain has not subsided and it has been more than 24hours. This is not a cramp, any ideas or advice would be appreciated.
I started having severe stomach pains and voilent vomiting half way thru the flight. The flight continued on to Las Vegas, my home base. I was done with work when we arrived in Las Vegas. The pain became more intense during that flight, vomiting more severe. I could barely walk out of the airport the pain was so bad. My crew members called the paramedics after I went into the bathroom again and noticed a tiny bit of blood in my vomit. Paramedics gave me morphine in the abulance for the pain.
i am on my 8th day and it helped for a few days but has stopped working. the severe stomach pain continues to evolve into vomiting. i am not eating foods that should trigger problems. my dad suspects an ulcer from h pylori, but the treatment has not helped. i am going to the doctor next week. what should i ask him to look for or check? any help is appreciated.
Hello mommamichelle, I have an 11 year old son who came down with what we thought was the stomach flu 1/21/06. After 48 hours of vomiting we took him to ER,re-hydrated him, gave him meds to stop vomiting and ran blood work (which turned out normal)He was back in ER 3 days later for vomiting and increased stomach pain. ER Dr. said he was still getting over the flu. Three days later his stomach pain never went away and he began vomiting again every time he would eat or drink.
16 months ago I went to the emergency room due to severe abdominal pain and vomiting, and several days ago, out of the blue and to my horror, it happened again. Both times it was sudden, beginning with something like heartburn and gas pains, then very rapidly becoming so extreme, extending from my chest to my pelvic region, that I could barely withstand the pain...truly just short of making me lose consciousness.
For the past couple of years she has been having severe naseua, vomiting, and back pain. The episodes have been much more frequent lately. She was hospitalized on and off for six weeks. Her doctors are unable to help her. During these episodes IV therapy is the only thing that can help. She is down to skin and bones because most days she cannot eat or hold food down.
I am wondering if this is a life time thing-- although some days are better than others that I am able to eat some things But unfortunatly still unable to work due to vomiting and stomach bloat and pain--seems people get upset when you say that you need to go be sick constantly!!! But has any one been able to manage thiers for more than a couple of days and what foods work for you?
She is a vegetarian. Most every time she eats, she gets a sharp and very severe pain near her stomach area. Once the pain peaks, she usually vomits. We have been to the emergency room before but they sent us away after giving her temporary medicine. What could possibly be wrong with her and what can I do to help?
Today, went back to hospital with severe right pain in lower stomach and peeing blood, They the (Doctor's) now say that she has Mesenteric Adenitis. Maybe not for sure though.Sent her home with severe pain and more pain meds.
The lung will cause bleeding and the pancreas will cause pain and other nasty things. You should not have been racked with pain after the bx. Your hurling was most likely from the meds. Dialaudid is a heavy weight pain killer, right up next to heroin.
I also seem to be getting very weak and often faint, or get extremely nauseous for apprently no reason. Also, after every meal I feel physically sick and have vomitted after meals. I also find that after eating a few mouthfuls I feel full and sick but, if I don't eat more, I faint. Please, please please can someone help me?
30 am in severe pain. The pain was a dull AND sharp AND severe pain on the left side of my chest near the bottom of my ribs (like the last two? not really my heart area, further left). Coupled with this pain was a burning sensation that felt like it was in my muscles (not my organs) on the upper half of my body and down into my arms. It was over in roughly 3 hours time, and I dismissed it, as I do most my ailments. In this occurrence I did not attempt to get out of bed.
5 months. They occur after every meal no matter what I eat. I first was just experiencing pain after I ate cereal and milk for breakfast. It felt very crampy and tearing almost and there were sharp pains in my upper stomach. We went to the doctor and they said it was lactose intolerance. So we switched to lactose free milk and it helped in that regard, but I was experiencing the same pains when I ate something with no milk in it at all.
I have recently started taking Lantus at night and Humalog before meals. After about a month my stomach pain was unbearable. It began with chills at night, severe dry heaves, (unable to throw up due to reflux surgery) and diahhrea. My doctor said he thought I had a virus. I could not figure out what was going on. I usually gave myself shots in the upper stomach area, so I moved the shots to my legs with no improvement. I even tried Levemir, but after two days the pains came back.
I went through a period where I had excruciating abdominal pain after eating, but it was usually delayed by an hour or two after meals. After being put through just about every test I can name by the GI specialist and coming up empty handed, my general practitioner tested a theory and changed my nexium from once daily to twice daily. The pain completely stopped. I may have had an ulcer in the part of my intestine that isn't visualized either in the endoscopy or the colonoscopy ...
ive been hurting in the top right side of my stomach when i eat.
And I have a bloated feeling after I eat, so I have been eating less. Sometimes I have stomach pain when I eat solid food, like a muffin or sandwich. I tried pepto bismol, it gave me diarrhea and I felt better for an hour but comes back right after so I stopped taking it. What could be wrong with me?
i had a similar problem with pain after eating. mine didn't involve hiccups, but did include sharp pain and nausea after eating. I had an upper GI done, and it turned out to be ulcerations from GERD.
I am taking doxycycline and have been suffering with the worst stomach pain. Any suggestions on what to eat or drink During the day or at night after I've taken the meds to reduce this pain? I'm only on my 3rd dose...I have 25 more pills to go....please advise.
Some of the other symptoms that I experience frequently are severe headaches, leg pain, mood swings, abdominal cramping/pain, restlessness/anxiety, pain in lower right side of abdomen...... after doing some research, I feel that some of my symptoms are similar to porphyria....I dread calling my doctor to find anything out about this, because he thinks I am perfectly fine, and that this is all in my head.....when I am positive that it is not! Is porphyria a possibility???
My mother is 69 years old and suffers from chronic episodes of sharp abdominal pain and sudden vomiting, generally (but not always) after eating; occurring approx. every week to ten days. Sometimes upper abdominal aches appear without nausea or vomiting, these may very occasionally be severe enough to keep her bedridden for a few hours. Diahrea also occurs, but is fairly rare. She is overweight, extremely sedentary but not an overeater. She drinks regularly, and also suffers from incontinence.
MedHelp Health Answers